# SDR AALA201805159023

- Difficulty date: May 14, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N130AN
- Make and model: Airbus A321-231
- Aircraft serial: 6407
- Aircraft time: 12,083 hours, 3,467 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. L4 DOOR EMERGENCY OPERATIONS CYLINDER PRESSURE LOW. NITROGEN SERVICE TO L4 DOOR EMERGENCY OPERATIONS CYLINDER PER AMM 52-10-00.
